Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tyumenkov, Gennadiy Yur'evich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:142
Abstract pages:1283
Full texts:599
References:177
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person23742
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. G. Yu. Tyumenkov, “On the non-standart form of the reduced Ishikawa–Chung–Lu equations of state”, PFMT, 2020, 4(45),  68–70  mathnet
2019
2. A. S. Nevmerzhitskaya, G. Yu. Tyumenkov, “On the reduced semi-empirical equations of state of the form $\tilde{V}=\tilde{V}(\tilde{P},\tilde{T})$”, PFMT, 2019, 4(41),  28–30  mathnet
2018
3. E. A. Dey, G. Yu. Tyumenkov, “Boundary parameters for stretched fluid state”, PFMT, 2018, 4(37),  18–20  mathnet
2017
4. E. A. Dey, G. Yu. Tyumenkov, “Properties of non-ideal gas in the Ishikawa–Chung–Lu model”, PFMT, 2017, 4(33),  11–16  mathnet
2016
5. G. Yu. Tyumenkov, A. Yu. Pesenko, D. A. Bogdanovich, “Simulation of periodic orbits for three-body systems with newtonian gravitational interaction”, PFMT, 2016, 4(29),  27–30  mathnet
2015
6. G. Yu. Tyumenkov, “On the method of calculating the statistical weight of a non-ideal gas based on entropy of the critical state”, PFMT, 2015, 4(25),  38–40  mathnet
2014
7. G. Yu. Tyumenkov, E. P. El'nikov, E. V. Firagina, “Modeling of the radial density function of a gravitating globe”, PFMT, 2014, 4(21),  36–39  mathnet
2013
8. O. V. Novikova, G. Yu. Tyumenkov, “Analysis of the reduced modifications of the Peng–Robinson equation of state in the framework of the Joule–Tomson process”, PFMT, 2013, 3(16),  30–33  mathnet
1983
9. V. I. Savrin, N. B. Skachkov, G. Yu. Tyumenkov, “Covariant three-dimensional equation for the wave function of the $\pi$-meson in the composite model of spinor quarks”, TMF, 54:2 (1983),  173–182  mathnet; Theoret. and Math. Phys., 54:2 (1983), 110–116  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022